# SDR ASAA2021032734417

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 31,678 hours, 10,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL FOR THE DESCENT CHECKLIST, NOTE LEFT PACK LIGHT WAS ILLUMINATED. LIGHT EXTINGUISHED UPON RESET OF THE MASTER CAUTION SYSTEM. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801 PACK TEMPERATURE CONTROL BITE PROCEDURE. PERFORMED BIT AND PREV FLT SWITCH TEST, FAULTED RAM AIR ACTUATOR. ON VERIFY SWITCH TEST, NO FAULT. RESET FAULT MEMORY. RAN BITE PROCEDURE SECOND TIMES, NO FAULT. NO PREVIOUS FAULT HISTORY, L/H PACK OPERATE NORMAL.
